Excessive Menstruation After Giving Up Birth Control Injections?
I used it, right now, I took off when I was on my period, now when I was menstruating a little more I had a relationship with my husband, so how come his menstruation actually added a lot, until now it’s been more than 10 days.
KB is a method that can be used to prevent pregnancy. KB consists of various types, and each family planning has advantages and disadvantages of each.
What KB do you use?
if you use birth control pills or injectable birth control, both birth control contains hormonal. Hormonal birth control will usually cause side effects in the form of menstrual disorders. Menstrual disorders can be in the form of bleeding outside the menstrual cycle, heavy menstruation, or even not getting menstruation. Even though you have stopped using birth control, usually side effects such as menstrual disorders will still occur months later. So that the possibility that you are experiencing is a side effect of the birth control.
but besides that, the condition you are experiencing can also be caused by other causes such as:
uterine myoma ovarian cyst endometriosis cervical cancer. maybe later additional checks such as blood tests, ultrasound if necessary.
Here's an article that you can read about the side effects of birth control pills
may be useful. thank you